# SDR 97UAL900288

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod Assy
- Part number: 65B1565110
- Condition: Broken
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE TRAILING EDGE AFT FLAP FORWARD CONTROL ROD ASSEMBLY AT THE NR 6 POSITION WAS FOUND BROKEN.  THE BROKEN CONTROL ROD ALSO DAMAGED THE MOVABLE FLAP FAIRING.  THE BROKEN CONTROL ROD WAS REPLACED.  THE MOVABLE FLAP FAIRING WAS REPAIRED, OPERATION CHECKS NORMAL.
